# SDR YENA20100208017

- Difficulty date: February 8, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000017
- Aircraft time: 11,506 hours, 7,045 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 2015G2H2H8
- Part serial: 0285
- Condition: Faulty
- Location: Ads
- Part time: 8,904 hours, 5,269 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT JB242 LGB-OAK AIR TURNBACK TO LGB DUE TO WHILE AT CLIMB THRU 9000 FT ADS 2 HEATER FAIL, ADS 3 HEATER FAIL, ADS 4 HEATER FAIL EICAS MESSAGES APPEARED.  CREW ACCOMPLISHED QRH PROCEDURES AND RETURNED TO THE FIELD AND LANDED SAFELY.  LGB MX PERFORMED TROUBLESHOOTING IAW TSM 30-31-00-810-804/805, NO FAULTS NOTED.  PERFORMED FHDB DOWNLOAD ANALYSIS SHOWS ADS PROBE NR 3 CHANNEL A TRIPPING.  REMOVED AND REPLACED NR 3 ADS PROBE PER AMM 34-13-01 ACCOMPLISHED PITOT STATIC/AOA SENSOR HEATING ADJUST/TEST IAW AMM 30-31-00-710-801-A.  OPS CHECK NORMAL, NO FAULTS NOTED ON EICAS.  AIRCRAFT RETURNED TO SERVICE.
